MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCM0114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following a spinal cord pain stimulator implant, one of the thread broke and protruded out of the incision line; and the other suture and the skin adhesive had an unknown issue.There was no patient injury.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13536699
Report Number1219930-2022-00554
Device Sequence Number19890626
Product Code GAM
UDI-Device Identifier10884521131750
UDI-Public10884521131750
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCM0114
Device Catalogue NumberVLOCM0114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale